# SDR VE7A2014111200001

- Difficulty date: November 12, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N397P
- Make and model: Snias AS350B3
- Aircraft serial: 7795
- Aircraft time: 89 hours, 252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ARK10034
- Condition: Misinstalled
- Location: Cockpit
- Part time: 76 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE FLIGHT HEATER WAS TURNED ON & PLASTIC ODOR WAS SMELLED.  MEDICAL CREW SAID THEY SAW VERY LIGHT SMOKE IN THE COCKPIT, REFLECTED ONLY BY THE COCKPIT UTILITY LIGHT.  HEATER WAS TURNED OFF & SMOKE & ODOR CLEARED.  SINCE HEATER COULD NOT BE USED, CANCELED FLIGHT & RETURNED TO BASE.  INVESTIGATION REVEALED THE LIFEGUARD FLOOR HAD NOT BEEN TRIMMED FOR USAGE OF THE HEATING DUCT UNDERNEATH THE PILOTS SEAT DURING NEW ACFT COMPLETIONS WHICH CAUSED THE FLOOR TO HEAT UP EXCESSIVELY IN THIS AREA.  TRIMMED HOLE IN FLOOR AROUND HEAT DUCT & INSPECTED AREAS AROUND HEATING DUCT & NO DAMAGE NOTED.  GND RUN PERFORMED WITH HEATER ON & NO FURTHER ISSUE NOTED.
